Couldn't find what you looking for?

TRY OUR SEARCH!

I am 19 years old, and just started to take adderall. I started with 5 mg twice a day. It seemed to be working ok, and I was feeling pretty good about it. I then took 10 mg twice a day about 2 or 3 days later. I stayed on that for a while because it seemed like it was working well. when I was about a week into taking the adderall I Got a terrible head ache and had to stay in bed for a day. I started back up on the medicine a few days later and everything was going fine. My docter them told me to take 15 mg twice a day. Which I did today. I felt about the same as when I took 10 mg except about 5 hours after taking 15 mg I felt very strange. I felt loopy, not really a dizzy feeling, but more of a light headed feeling. could this be my body that is trying to adjust to the medication or should I stop taking this all together. I am kind of nervous because I have never felt like this before. It is hard to describe the feeling but it just feels very strange and I do not like it at all. Any advice would be awesome. It just seems weird to me that I am having this affect after the drug is done working. Thanks in advance to anyone that responds to this.

Loading...

I KNOW WHAT U MEAN-- ITS SO WEIRD
YOU FEEL THE WEIRDNESS LIKE 5 HOURS LATER AFTER ITS BEEN GREAT UNTIL. SOMETIMES ITS A SHOOTING PAIN IN UR ARM AND A HEART PANIC WHILE TRYINGTO GO TO BED I DONT GET IT!! its prob all mental!
Reply

Loading...

First of all, if you're taking Adderall IR (immediate release), then that would probably be why your body is reacting this way. Try taking Adderall XR (extended release). That way, your body isn't hit by the medication like a ton of bricks, it is slowly administered in tiny bits that keep you feeling good. I'm not sure how you're taking it, but make sure you don't take it on an empty stomach, and don't take it with any drinks that contain acidic qualities such as orange juice. Aside from that, I would say that you're probably taking too high of a dosage. Some people are only able to handle 20MG's a day while others take 60MG a day. The side effects of taking too many milligrams are exactly what you're experiencing. You should talk to your doctor and take down the dosage.
Reply

Loading...